# SDR CALA2015050693661

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 40,520 hours, 17,584 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FRAME 35 & CM10 THE LT AFT LOWER HOLE NR 2 HAS CRACK INDICATION 5:00 POSITION.  REPAIRED NR 2 HOLE & INSTALLED FASTENER LT FRAME 35 IAW ECRA 53-30-04940 & THIS IS TEMP REPAIR.  REPAIR OF CRACKED & ELONGATED FASTENER HOLE FRAME 35 BELOW STRINGER 30 LT HAS BEEN APPROVED AS INTERIM FOR 6 MONTHS IAW RDAS 8 0006388-003-2014 ISSUED NOV 7 2014.  A NEW RDAS THAT PROVIDES INSPECTION THRESHOLD MUST BE REC PRIOR TO MAY 7 2014 IF NEW RDAS IS NOT RECEIVED PRIOR TO MAY 7 2015 THE ACFT IS NOT AIRWORTHY.
